# SDR SWAA2016120910314

- Difficulty date: November 15, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 42,289 hours, 24,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BULKHEAD SUPPORT CORRODED AT BS 947, BETWEEN RBL 10 TO LBL 10.  R&R SUPPORT PER SRM.
